MathSciNet Relay Station
MathSciNet bibliographic data
MR514892 14E15 (13H10)
Valabrega, Paolo; Valla, Giuseppe Form rings and regular sequences. Nagoya Math. J. 72 (1978), 93–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement